# SDR UALA2013030501315

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,476 hours, 13,577 cycles
- Engine: Pwa PW4060
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Ring
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING RING MISSING FROM BOTTOM PANEL OF COCKPIT DOOR.  REPLACED LANYARD RINGS.
